# SDR SIMA20011072

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 7725362
- Condition: Worn
- Location: Lt Prop
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED A SEVERE VIBRATION FROM THE LEFT PROPELLER AT ALL POWER SETTINGS AND PROPELLER SPEEDS.  MAINTENANCE FOUND THE NR 4 BLADE IN THE LEFT PROPELLER WITH AN EXTREMELY WORN BLADE PITCH CHANGE BEARING AND PIN.  PROPELLER BLADE WAS REMOVED AND REPLACED.  BALANCE WAS CHECKED AND FOUND TO BE WITHIN LIMITS.  ALL WORK WAS DONE IAW HS MM.  OPS AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
